| Model Number |
MICL13.2 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/22/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Lens was returned in liquid, in lens vial.Visual inspection found a missing piece of haptic.No similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that the surgeon loaded a 13.2mm micl13.2, -8.5 diopter, implantable collamer lens and a tear was noticed.There was no patient contact and the backup lens was used.Event cause was unknown.